PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2015 | 13 | 1 |
Tytuł artykułu

On graded P-compactly packed modules

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let G be a group with identity e. Let R be a G-graded commutative ring and M a graded R-module. In this paper, we introduce the concept of graded P-compactly packed modules and we give a number of results concerning such graded modules. In fact, our objective is to investigate graded P-compactly packed modules and examine in particular when graded R-modules are P-compactly packed. Finally, we introduce the concept of graded finitely P-compactly packed modules and give a number of its properties.
Wydawca
Czasopismo
Rocznik
Tom
13
Numer
1
Opis fizyczny
Daty
otrzymano
2015-03-29
zaakceptowano
2015-07-13
online
2015-08-10
Twórcy
  • Department of Mathematics and Statistics, Jordan University of Science and Technology, P.O.Box 3030, Irbid
    22110, Jordan
autor
  • Department of Mathematics and Statistics, Jordan University of Science and Technology, P.O.Box 3030, Irbid
    22110, Jordan
  • Department of Mathematics and Statistics, Jordan University of Science and Technology, P.O.Box 3030, Irbid
    22110, Jordan
Bibliografia
  • [1] Al-Zoubi K., The graded primary radical of a graded submodules , An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (N.S.), (in press).
  • [2] Atani S.E., Farzalipour F., Notes on the graded prime submodules, Int. Math. Forum, 2006, 1(38), 1871-1880.
  • [3] Atani S.E., Tekir U., On the graded primary avoidance theorem, Chiang Mai J. Sci., 2007, 34(2), 161-164.
  • [4] Farzalipour F., Ghiasvand P., On the union of graded prime Submodules, Thai J. Math., 2011, 9(1), 49-55.
  • [5] Lu C.P., Unions of prime submodules, Houston J. Math., 1997, 23, 203-213.
  • [6] Nastasescu C., Van Oystaeyen F., Graded Ring Theory, North Holland, Amesterdam: 1982.
  • [7] Oral K.H, Tekir U., Agargun A.G., On Graded prime and primary submodules, Turk. J. Math., 2011, 35, 159-167.[WoS]
  • [8] Refai M., Al-Zoubi K., On graded primary ideals, Turk. J. Math., 2004, 28, 217-229.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_1515_math-2015-0045
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.